# SDR ABXA20140618209

- Difficulty date: June 18, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T221718
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AIR LOAD STRUT CORRODED AT NR 10 SLAT OTBD AUX TRACK AREA.  INSTALLED NEW RIB IAW SRM 51-40-05 & 51-40-02 CIC AREA JPER SOPM 20-41- 05.  CORRODED L2, PN 114T2217-18, SN N/A, PART NAME AIR LOAD RIB STRUT, STR & WS LOC ON ACFT OSS 779 WING LE AT NR 10 SLAT.  ACFT WAS GNDED.
